# SDR SWIA97866

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO CDC.  FOUND ROD END ON RIGHT GEAR ACTUATOR WORN AND FROZEN.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR ACTUATOR PER MM 32-11-00.
